# SDR KBM2004F00028

- Difficulty date: March 7, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: AS350BA
- Part serial: 2347
- Condition: Worn
- Location: T/R Blade
- Part time: 14,078 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HALF SHELL BEARING WORN OUT.  REMOVED AND REPLACED.
